zbMATH — the first resource for mathematics

Approximate symmetries, conservation laws and numerical solutions for a class of perturbed linear wave type system. (English) Zbl 1427.76197
Summary: The present work considers the Lie group analysis of a system of linear wave type perturbed systems. The methodology is based on finding approximate symmetry operators of a given system. Approximate conservation laws are found via an approximate version of Noether’s theorem. This is based on the modified Noether’s method provided by Ibragimov. Finally a numerical method is applied to solve the considered system.

76M60 Symmetry analysis, Lie group and Lie algebra methods applied to problems in fluid mechanics
35A30 Geometric theory, characteristics, transformations in context of PDEs
35Q35 PDEs in connection with fluid mechanics
34L16 Numerical approximation of eigenvalues and of other parts of the spectrum of ordinary differential operators
Full Text: DOI
[1] Baikov, V. A.; Gazizov, R. K.; Ibragimov, N. H., Perturbation methods in group analysis, J. Soviet. Math., 55, 1450-1490 (1991) · Zbl 0759.35003
[2] Baikov, V. A.; Gazizov, R. K.; Ibragimov, N. H., Approximate symmetries, Matematicheskii Sbornik, 136, 178, 435-450 (1988)
[3] Burde, G. I., On the Use of the Lie Group Technique for Differential Equations with a Small Parameter: Approximate Solutions and Integrable Equations, Physics of Atomic Nuclei, 65, 990-995 (2002)
[4] Dong, Min-Jie; Tian, Shou-Fu; Yan, Xue-Wei; Zou, Li, Solitary waves, homoclinic breather waves and rogue waves of the (3+1)-dimensional Hirota bilinear equation, Comput. & Math. Appl., 75, 3, 957-964 (2018) · Zbl 1409.35180
[5] Euler, M.; Euler, N.; Kohler, A., On the construction of approximate solutions for a multi-dimensional nonlinear heat equation, J. Phys. A Math. Gen., 27, 6, 2083-2092 (1994) · Zbl 0837.35065
[6] Feng, Lian-Li; Tian, Shou-Fu; Zhang, Tian-Tian, Nonlocal Symmetries and Consistent Riccati Expansions of the (2+1)-Dimensional Dispersive Long Wave Equation, Z. Naturforsch. A, 72, 5, 425-431 (2017)
[7] Feng, Lian-Li; Tian, Shou-Fu; Zhang, Tian-Tian; Zhou, Jun, Nonlocal Symmetries, Consistent Riccati Expansion, and Analytical Solutions of the Variant Boussinesq System, Z. Naturforsch. A, 72, 655-663 (2017)
[8] Feng, Lian-Li; Zhang, Tian-Tian, Breather wave, rogue wave and solitary wave solutions of a coupled nonlinear Schrdinger equation, Applied Mathematics Letters, 78, 133-140 (2018) · Zbl 1384.35119
[9] Feroze, T.; Kara, A. H., Group theoretic methods for approximate invariants and Lagrangians for some classes of yII + εF (t)yI + y = f (y, y), Int. J. Nonlin. Mech., 37, 2, 275-280 (2002) · Zbl 1116.34318
[10] Fox, W. P., Mathematical Modeling with Maple (2011), Brooks Cole: Brooks Cole, Boston
[11] Fushchych, W. I.; Shtelen, W. H., On approximate symmetry and approximate solutions of the non-linear wave equation with a small parameter, J. Phys. A, 3, 552-557 (2001)
[12] Gutzwiller, Martin C., Moon-Earth-Sun: The oldest three-body problem, Rev. Mod. Phys., 70, 2, 589-639 (1998)
[13] Ibragimov, N. H., Elementary Lie group analysis and ordinary differential equations (1999), Mathematical Methods in Practice: Mathematical Methods in Practice, Wiley, Chichester/New York · Zbl 1047.34001
[14] Ibragimov, N. H., A new conservation theorem, J. Math. Anal. App., 333, 1, 311-328 (2007) · Zbl 1160.35008
[15] Ibragimov, N.H., Nonlinear self-adjointness in constructing conservation laws, (2010-2011), arXiv:1109.1728 [math-ph].
[16] Ibragimov, N. H.; Kovalev, V. F., Approximate and Renormgroup Symmetries (2009), Nonlinear Physical Science Springer: Springer, Nonlinear Physical Science Springer: Nonlinear Physical Science Springer: Springer, Nonlinear Physical Science Springer, New York
[17] Johnpillai, A. G.; Kara, A. H., Variational Formulation of Approximate Symmetries and Conservation Laws, Int. J. Theor. Phys., 4, 1501-1509 (2001) · Zbl 1006.81035
[18] Johnpillai, A. G.; Kara, A. H.; Mahomed, F. M., A basis of approximate conservation laws for PDEs with a small parameter, Int. J. Nonlinear Mech., 41, 830-837 (2006) · Zbl 1160.35318
[19] Johnpillai, A. G.; Kara, A. H.; Mahomed, F. M., Approximate Noether-type symmetries and conservation laws via partial Lagrangians for PDEs with a small parameter, J. Comput. Appl. Math., 223, 1, 508-518 (2009) · Zbl 1158.35306
[20] Kara, A. F.; Mahomed, F. M.; Qu, C. Z., Approximate potential symmetries for partial differential equations, J. Phys. A Math. Gen., 33, 6601-6613 (2000) · Zbl 0965.35025
[21] Kara, A. H.; Mahomed, F. M.; Unal, G., Approximate Symmetries and Conservation Laws with Applications, Int. J. Theor. Phys., 38, 9, 2389-2399 (1999) · Zbl 0989.37076
[22] Mahomed, F. M.; Qu, C. Z., Approximate conditional symmetries for partial differential equations, J. Phys. A Math. Gen., 33, 343-356 (2000) · Zbl 0954.35016
[23] Maleki, M.; Hashim, I.; Abbasbandy, S.; Alsaedi, A., Direct solution of a type of constrained fractional variational problems via an adaptive pseudospectral method, Journal of Computational and Applied Mathematics, 283, 41-57 (2015) · Zbl 1311.65087
[24] Pakdemirli, M.; Yurusoy, M.; Dolapc, T., Comparison of Approximate Symmetry Methods for Differential Equations, Acta Appl. Math., 80, 243-271 (2004) · Zbl 1066.76052
[25] Qin, Chun-Yan, Shou-Fu Tian, Xiu-Bin Wang and Tian-Tian Zhang, Lie symmetry analysis, conservation laws and analytical solutions for a generalized time-fractional modified KdV equation, Waves in Random and Complex Media, 2018, DOI: .
[26] Qin, Chun-Yan; Tian, Shou-Fu; Wang, Xiu-Bin; Zhang, Tian-Tian; Li, Jin, Rogue waves, bright-dark solitons and traveling wave solutions of the (3+1)- dimensional generalized Kadomtsev-Petviashvili equation, Comput. & Math. Appl., 75, 12, 4221-4231 (2018) · Zbl 1420.35323
[27] Tian, Shou-Fu, Initial-boundary value problems for the general coupled nonlinear Schrdinger equation on the interval via the Fokas method, Journal of Differential Equations, 262, 506-558 (2017) · Zbl 1432.35194
[28] Tian, Shou-Fu, Asymptotic behavior of a weakly dissipative modified two-component Dullin-Gottwald-Holm system, Applied Mathematics Letters, 83, 65-72 (2018) · Zbl 06892560
[29] Tian, Shou-Fu, Initial-boundary value problems for the coupled modified Korteweg-de Vries equation on the interval, Commun. Pure Appl. Anal., 17, 3, 923-957 (2018) · Zbl 1397.35262
[30] Tian, Shou-Fu; Zhang, Tian-Tian, Long-time asymptotic behavior for the Gerdjikov-Ivanov type of derivative nonlinear Schrödinger equation with time-periodic boundary condition, Proc. Amer. Math. Soc., 146, 1713-1729 (2018) · Zbl 1427.35259
[31] Tohidi, E., Application of Chebyshev collocation method for solving two classes of non-classical parabolic PDEs, Ain Shams Engineering Journal, 6, 373-379 (2015)
[32] Wang, Xiu-Bin; Tian, Shou-Fu; Qin, Chun-Yan; Zhang, Tian-Tian, Lie Symmetry Analysis, Analytical Solutions, and Conservation Laws of the Generalised Whitham-Broer-Kaup-Like Equations, Z. Naturforsch. A, 72, 3, 269-279 (2017)
[33] Wang, Xiu-Bin; Tian, Shou-Fu; Zhang, Tian-Tian, Characteristics of the breather and rogue waves in a (2+1)-dimensional nonlinear Schrödinger equation, Proc. Amer. Math. Soc., 146, 8, 3353-3365 (2018) · Zbl 1392.35296
[34] Wiesel, William E., Modern Astrodynamics, 107 (2010), Aphelion Press: Aphelion Press, Ohio
[35] Wiltshire, R., Two approaches to the calculation of approximate symmetry exemplified using a system of advection-diffusion equations, J. Comput. Appl. Math., 197, 2, 287-301 (2006) · Zbl 1102.65105
[36] Yan, Xue-Wei; Tian, Shou-Fu; Dong, Min-Jie; Wang, Xiu-Bin; Zhang, Tian-Tian, Nonlocal Symmetries, Conservation Laws and Interaction Solutions of the Generalised Dispersive Modified Benjamin-Bona-Mahony Equation, Z. Naturforsch. A, 73, 5, 399-405 (2018)
[37] Yan, Xue-Wei; Tian, Shou-Fu; Dong, Min-Jie; Zhou, Li; Zhang, Tian-Tian, Characteristics of solitary wave, homoclinic breather wave and rogue wave solutions in a (2+1)-dimensional generalized breaking soliton equation, Comput. & Math. Appl., 76, 1, 179-186 (2018) · Zbl 1420.35301
[38] Zhao, Zhonglong; Chen, Yong; Han, Bo, Lump soliton, mixed lump stripe and periodic lump solutions of a (2+1)-dimensional asymmetrical Nizhnik-Novikov-Veselov equation, Modern Physics Letters B, 14 (2017)
[39] Zhao, Zhonglong; Han, Bo, On symmetry analysis and conservation laws of the AKNS system, Zeitschrift fur Naturforschung A, 71, 8, 741-750 (2016)
[40] Zhao, Zhonglong; Han, Bo, Lie symmetry analysis of the Heisenberg equation, Communications in Nonlinear Science and Numerical Simulation, 45, 220-234 (2017) · Zbl 1385.37079
[41] Zhao, Zhonglong; Han, Bo, The Riemann-Bäacklund method to a quasiperiodic wave solvable generalized variable coefficient (2+1)-dimensional KdV equation, Nonlinear Dynamics, 87, 2661-2676 (2017) · Zbl 1373.37165
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.